Hormone therapy - car092360

Drug or Chemo Therapy Associated with Invasive Lobular Carcinoma . Posted on May 20, 2012 View this journey (5 Experiences)

Started Femara/Letrozole on April 14, 2012 for estrogen suppression therapy. I was diagnosed with bursitis in my knee about a week before I started the meds. But I've been having ankle, knee, and hand pain since I started on the meds. At first I thought it was just the bursitis in my left knee but the pain is also in my right knee. If I sit for awhile or I lay in one position while sleeping, then I move, I'm in pain. Both hands fall asleep during the night...and are tingly during the day. I have not spoken to my doctor about it yet. I've read that those who experience side effects with this med, have a better chance of no bc recurrence than those who don't experience side effects. The pain is tolerable for now, and the stiffness also. I have dr appt with onc on June 19th so we will gather more data until that time and then speak with doc.

Easy to Do: Strongly Agree
Minimal Side Effects: Neutral/NA
Minimal Impact to Daily Life: Agree

Read more Invasive Lobular Carcinoma experiences about Hormone therapy.

Read and answer Invasive Lobular Carcinoma questions.